# SDR AALA20100515TUL03

- Difficulty date: May 15, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 56,555 hours, 29,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR LEFT WHEEL WELL TRAP FITTING UPPER FORWARD ATTACH ANGLE HAS CORROSION AT SEVERAL ATTACH BOLTS.  REPLACED ANGLE.
